| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Corneal Edema (1791); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 13.2mm vticm5_13.2 implantable collamer lens, -10.00/+2.0/090 (sphere/cylinder/axis), within the same surgery due to the lens was implanted upside down in the patients left eye (os).The lens was discarded.The lens was replaced with another same model/length lens and the problem was resolved.Post-op, corneal edema was resolving.See mfr.Report # 2023826-2023-02573 for replacement lens.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A4: unk; a5: unk; a6: unk; h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Additional Manufacturer Narrative
Corrected data: h6- health effect- clinical code: "1791" should be added.B5- the reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -10.00/2.0/090 (sphere/cylinder/axis) into the patient's left eye (os) upside down on (b)(6) 2023.Reportedly "the lens flipped inside the eye".The lens was implanted, removed, and replaced intraoperatively with a lens of the same parameters and the problem was resolved.Status of the eye: "cornea edema still resolving".The cause of the event is user error and its unknown if the device failed to perform as intended.Cause details provided: " icl loaded like normal rotated during unfolding and was upside down.Icl explanted and replaced." claim# (b)(4).